# SDR UPS01836238

- Difficulty date: June 27, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 73,512 hours, 24,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT STA 1240 BETWEEN L35R-L34R FITTING CRACKED.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D, REC'D LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-24 AND INSTALLED IAW DC8 SRM 51-1-20D.
